# SDR 2012FA0000314

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: General aviation
- Aircraft: N575ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10954
- Aircraft time: 2,605 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 07436311
- Condition: Migrated
- Location: Zone 700
- Part time: 2,605 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION,  INNER STRUT TUBE UPPER CONNECTING PINS WERE FOUND TO BE MIGRATING.  THIS IS A KNOWN PROBLEM WITH THE MFG.  STRUT WAS REPLACED WITH AN OLD STYLE INNER STRUT TUBE THAT IS BONDED.
